I finally got the drug and was so afraid to take it I was crying last night.. My Dr. wanted me to start on 70mg for 3 months then go to 100mg. but 100 was sent instead. I emailed her and she said go ahead and take it as I have been waiting on Dr offices for a month to get it straight. I want to take Alieve for the headache. Is that ok? I do have nausea diahrea getting flu like symptoms I guess.
First day on Sprycel
Posted 04 November 2012 - 06:31 PM
Posted 04 November 2012 - 07:12 PM
I never had the headache, but that was just about the ONLY side effect I don't get. I take ibuprofen for the bone pain, and aleve for muscle pain. I think we are not supposed to take Tylenol.
This will suck for a week or so, and then it will get better. It gets better for everyone. May not get back to your old self, but it will get better. I promise.
There are lots written on this board about side effects, do some searches and you will feel better about what is coming, and what has worked for others.
Posted 04 November 2012 - 07:39 PM
I just started 3 weeks ago and the first day was the toughest with headaches for about 7 to 10 days. I took sprycel at 9 pm and had a headache from 4 to 8 am in the morning. Often they went away with no Ibuprohen
Good luck and relax as I was apprehensive early on which will subside too.
Take Care you will definitely get through this.
Posted 04 November 2012 - 08:53 PM
Sprycel can be fairly brutal in the first two weeks, but as everyone has mentioned it usually subsides within that time period. I had about a week of serious symptoms, many you mentioned but then I began to feel somewhat better. The headache and bone pain was hardest for me, after a year the symptoms do return from time to time but they are less severe and do not last for long period of times. Our bodies are hit with a freight train when Sprycel first is taken, at least that is my opinion, and it takes a while to recover from the train wreck. Best of luck!
Posted 08 November 2012 - 08:55 PM
Thank you. Day 5 and don't want to jinx it about not many side affects.. I am sure there will be ups and downs but after being through so much this year I am going to choose to be as happy and joyful and take care of myself for a change.
The loss of mother and my husband this year was awful and I know they would want me to be happy and strong.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users